# SDR 20001019SH006

- Difficulty date: September 22, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N217MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7195
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Part serial: 88071664
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GYRO HORIZON WAS RETURNED FROM REPAIR STATION WITH 8130-3 TAG INDICATING ''REPAIRED''.  AFTER INSTALLATION AND FUNCTIONAL TEST, THE UNIT WAS DETERMINED TO HAVE SAME SYMPTOMS AS ORIGINAL.  THE UNIT SHOWED NO EVIDENCE THAT IT WAS EVER REPAIRED.  NO ''DO NOT BREAK SEAL'' STICKER, ETC.  (X)
